# SDR KCQA20220513

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N799CZ
- Make and model: Beech 99
- Aircraft serial: U68
- Aircraft time: 36,144 hours, 49,461 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Part number: 50120201
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 36,144 hours, 49,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

05/13/2022 DETAIL INSPECT LH MLG DRAG BRACE ATTACH FITTING FOR CRACKS, PN 50-120-201 OR 50-120201-1.  INSPECTED LH MLG DRAG BRACE ATTACH FITTING PER AMM 32-10-00.  VISUAL INSPECTION PASSED AND DYE PENETRANT INSPECTION FAILED. REPLACE LH DRAG BRACE FITTING PN 50-120201.  REMOVED AND REPLACED LH DRAG BRACE UPPER FITTING PN 50-120201 IAW BEECHCRAFT CORPORATION MODEL 99 AIRLINER SERIES SIRM 20-50-02, 20-50-03, 20-50-04, 20-50-05, AND 20-30-00.
